# SDR DALA14025210958

- Difficulty date: April 2, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 63,213 hours, 47,220 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT FUEL TANK ACCESS PANEL 1436C AT COUNTERSINK AREA.  CORROSION REMOVED AND FOUND OUT OF LIMITS.  ACCESS PANEL WAS REPAIRED IAW SRM 51-22-2A, CONDITION II.  REPAIR BUSHINGS WERE FABRICATED IAW SRM 51-22-2A, PAR 6 CONDITION II, B, 4.  NEW BUSHINGS AND REWORKED AREA WERE TREATED IAW SRM 51-10-3, PAR 21.  REPAIR BUSHINGS INSTALLED IAW SRM 51-22-2A.
